Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On idempotents in reduced enveloping algebras
HTML articles powered by AMS MathViewer

by George B. Seligman PDF
Trans. Amer. Math. Soc. 355 (2003), 3291-3300 Request permission

Abstract:

Explicit constructions are given for idempotents that generate all projective indecomposable modules for certain finite-dimensional quotients of the universal enveloping algebra of the Lie algebra $s\ell (2)$ in odd prime characteristic. The program is put in a general context, although constructions are only carried through in the case of $s\ell (2)$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B35, 16S30
  • Retrieve articles in all journals with MSC (2000): 17B35, 16S30
Additional Information
  • George B. Seligman
  • Affiliation: Department of Mathematics, Yale University, P.O. Box 208283, New Haven, Connecticut 06520-8283
  • Email: selig@math.yale.edu
  • Received by editor(s): August 14, 2002
  • Received by editor(s) in revised form: January 15, 2003
  • Published electronically: April 17, 2003
  • © Copyright 2003 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 355 (2003), 3291-3300
  • MSC (2000): Primary 17B35, 16S30
  • DOI: https://doi.org/10.1090/S0002-9947-03-03314-2
  • MathSciNet review: 1974688